| Model Number |
980 |
| Medical Device Problem Code |
Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a 980 ventilator generated a serial mismatch error code.The ventilator was not on a patient at the time of the reported event.
Event or Problem Description
The service engineer (se) inspected the device.The se replaced the universal serial bus (usb) flash drive.The se performed extended self-testing on the device and all tests passed.